# SDR SWAA2022082332679

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501184
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23. / [01] REMOVED SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 IAW 51-40-02;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT CARGO BAY BS400-BS420 RBL 23 AT DISCREPANCY AREA BS 420 L=1.500' W=0.800' D= 0.017 ORIGINAL THCHNESS 0.040' REMAINING MAT 0.023' MAT LOSS 0.017' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 USED TOOL ID ATS 1672 DUE 03/2023 VERIFIED SRM APPLICABILITY AND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A 2;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.;[04] FABRICATED ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS.400-420 FROM BAC1496-444#7075T62 LOT#1490548 IAW SRM 51-40-05 AND DWG 143A7501 OK APPLIED A CHEMICAL CONVERSION COATING;[05] OK TO PRIME;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5. OK TO PRIME GIVEN.;[07] APPLIED PRIME AT FABRICATED ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS.400-420 IAW SOPM 20-41-02;[08] VERIFIED CORRECTIVE ACTION ITEM 7.;[09] ALL STEPS ARE COMPLETE;[10] SIDEWALL SUPPORT WILL BE INSTALLED WITH AD COSTUMER CARD; 5330-E-16461-NG; ALL STEPS ARE COMPLETE;[11] VERIFIED CORRECTIVE ACTION 10.
